Open Access
April, 1986 On the Weak Limits of Elementary Symmetric Polynomials
Bert van Es
Ann. Probab. 14(2): 677-695 (April, 1986). DOI: 10.1214/aop/1176992537


In this paper we extend recent results of Szekely and others on the weak limits of elementary symmetric polynomials $S^{(k_n)}_n(X_1,\cdots, X_n)$ in the case where the order $k_n$ of the polynomials is proportional to the number of variables $n$.


Download Citation

Bert van Es. "On the Weak Limits of Elementary Symmetric Polynomials." Ann. Probab. 14 (2) 677 - 695, April, 1986.


Published: April, 1986
First available in Project Euclid: 19 April 2007

zbMATH: 0601.60026
MathSciNet: MR832030
Digital Object Identifier: 10.1214/aop/1176992537

Primary: 60F05
Secondary: 60F15

Keywords: $U$-statistics , symmetric polynomials

Rights: Copyright © 1986 Institute of Mathematical Statistics

Vol.14 • No. 2 • April, 1986
Back to Top